CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
ANALYSIS OF THE MEAN FIELD FREE ENERGY FUNCTIONAL OF ELECTROLYTE SOLUTION WITH NONHOMOGENOUS BOUNDARY CONDITIONS AND THE GENERALIZED PB/PNP EQUATIONS WITH INHOMOGENEOUS DIELECTRIC PERMITTIVITY 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 78, 期号: 2, 页码: 1131-1154
Authors:  Liu, Xuejiao;  Qiao, Yu;  Lu, Benzhou
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
free energy functional  electrolyte  boundary conditions  variable dielectric  generalized Poisson-Nernst-Planck/Poisson-Boltzmann equations  energy law  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:56/9  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:65/8  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
On Girsanov and generalized Feynman-Kac transformations for symmetric processes 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2007, 卷号: 10, 期号: 2, 页码: 141-163
Authors:  Chen, Chuan-Zhong;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
symmetric Markov process  Dirichlet form  Girsanov transformation  supermartingale  generalized Feynman-Kac semigroup  strong continuity  
Quasi-homeomorphisms and measures of finite energy integrals of generalized Dirichlet forms 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 2, 页码: 325-336
Authors:  Sun, W
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized Dirichlet form  quasi-homeomorphism  measure of finite energy integral